Discolouration Of Ears




In the vast majority of patients, their ears will eventually begin to develop a blue-black colour. This is due to HGA attaching itself to the cartilage present in ears. Like the spots in the eyes, this discolouration does not cause any pain or any other complications. 

Patients may also experience black ear wax which is again caused by the accumulation of HGA. 1

 

 

Published: 24.07.16 Next Review Date: 24.07.19

 

 

 




AKU Twitter

AKU Blog

AKU Society upcoming events in Winter 2019
12-Sep-2019

It's another busy few months here at the AKU Society. We are travelling all over Europe to r.. ...more

Get Involved In Garrod Day 2019
06-Sep-2019

It’s that time of year again; our annual Garrod Day Coffee Morning is on the 25th of N.. ...more

In Memory of Ann Kerrigan – AKU Champion
28-Aug-2019

We are very sad to announce that Ann Kerrigan passed away last week due to complications dur.. ...more

Meet Maria - AKU Society Student Placement
23-Aug-2019

Hi! My name is Maria and I am currently a 2nd-year student at Royal Holloway University of L.. ...more

DevelopAKUre - A History
02-Aug-2019

Today's blog is written by Nick Sireau the Chair and CEO of the AKU Society, It was in.. ...more